# SDR UALA2012020300683

- Difficulty date: February 3, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 60,602 hours, 22,342 cycles
- Engine: Iae V2527A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Control
- Part number: C247360003
- Part serial: 2024
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

N-W STEERING FAULT SHORT FINAL.  WENT AROUND & LANDED NEXT APPROACH.  NO N-W STEERING.  RESET NOSE WHEEL SERVO CONTROL PER MM.  ACCOMPLISHED FUNCTIONAL TEST.  OPS TEST NORMAL NO FAULTS.
